An analogue of the method of lines for a first order equation in a Banach space
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 772-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a20,
author = {Sh. I. Ibragimov},
title = {An analogue of the method of lines for a first order equation in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {772--774},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a20/}
}
Sh. I. Ibragimov. An analogue of the method of lines for a first order equation in a Banach space. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 772-774. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a20/